On sets of vectors of a finite vector space in which every subset of basis size is a basis II
This article contains a proof of the MDS conjecture for k = 2p - 2. That is, that if S is a set of vectors of F k q in which every subset of S of size k is a basis, where q = p h, p is prime and q is not and k = 2p - 2, then |S| = q + 1. It also contains a short proof of the same fact for k = p, for all q.
The final publication is available at Springer via http://dx.doi.org/10.1007/s10623-012-9658-6
CitationBall, S., De Beule, J. On sets of vectors of a finite vector space in which every subset of basis size is a basis II. "Designs codes and cryptography", Octubre 2012, vol. 65, núm. 1, p. 5-14.